Skip to Main content Skip to Navigation
Journal articles

Solving quadratic equations in dimension 5 or more without factoring

Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-02352512
Contributor : Denis Simon <>
Submitted on : Wednesday, November 6, 2019 - 8:19:07 PM
Last modification on : Monday, April 27, 2020 - 4:14:03 PM

Links full text

Identifiers

Collections

Citation

Pierre Castel. Solving quadratic equations in dimension 5 or more without factoring. The Open Book Series, 2013, 1 (1), pp.213-233. ⟨10.2140/obs.2013.1.213⟩. ⟨hal-02352512⟩

Share

Metrics

Record views

50